# SDR AALA20170527008

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 78,484 hours, 41,795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Ruptured
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

EMERGENCY DECLARED. EMERGENCY DESCENT INTO DESTINATION DUE TO CABIN PRESSURIZATION WARNING LIGHTS AND ANOMALIES.  OXYGEN MASKS DID NOT DEPLOY. PERFORMED CHECK OF OVER PRESSURE SAFETY VALVES IAW 21-32-07, LEAKAGE TEST IAW 21-00-00-501, NEGATIVE PRESSURE RELIEF VALVE DOOR TEST, BITE CHECK OF PRESSURE CONTROLLER IAW 21-32-00.  NO FAULTS NOTED.  DURING DECAY CHECK, FOUND FORWARD DOOR HAS HOLE IN SEAL AT UPPER FORWARD CORNER OF DOOR .  REPAIRED DOOR SEAL RUPTURE IAW SRM 52-04-00.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
